RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2013 Volume 51, Pages 74–86 (Mi cmfd255)

This article is cited in 5 papers

On the volume of hyperbolic octahedra with nontrivial symmetry

V. A. Krasnovab

a Peoples Friendship University of Russia, Moscow, Russia
b Moscow State Social-Humanitarian Institute, Kolomna, Russia

Abstract: In the present paper from Derevnin–Mednykh's formula we obtain integral formulas for the volume of an arbitrary hyperbolic octahedron with $\mathrm{mmm}$- and $2|\mathrm m$-symmetry in terms of dihedral angles.

UDC: 514.13+514.132


 English version:
Journal of Mathematical Sciences, 2016, 214:5, 675–686


© Steklov Math. Inst. of RAS, 2025